"Well Behaved Parametric Class of Exact Solutions of Einstein-Maxwell Field Equations in General Relativity"
written by Neeraj Pant, B. C. Tewari, Pratibha Fuloria,
published by Journal of Modern Physics, Vol.2 No.12, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Spherically Symmetric Regular Isotropic Charged Compact Stellar Model
Conference Paper, 2018
[2] Class of Charged Fluid Balls in General Relativity
2016
[3] Charged anisotropic superdense stars with constant stability factor
Astrophysics and Space Science, 2015
[4] Some new Wyman–Leibovitz–Adler type static relativistic charged anisotropic fluid spheres compatible to self-bound stellar modeling
The European Physical Journal C, 2015
[5] Charge Analogue of Tolman IV Solution for Anisotropic Fluid
International Journal of Theoretical Physics, 2015
[6] Some static relativistic compact charged fluid spheres in general relativity
Astrophysics and Space Science, 2014
[7] Anisotropic charged analogue of Heintzmann's solution
Astrophysics and Space Science, 2014
[8] RN Mehta, Neeraj Pant, Dipo Mahto &
Astrophys Space Sci, 2013
[9] An exact family of Einstein–Maxwell Wyman–Adler solution in general relativity
International Journal of Theoretical Physics, 2013
[10] A new well behaved class of charge analogue of Adler's relativistic exact solution
Astrophysics and Space Science, 2013
[11] A well-behaved class of charged analogue of Durgapal solution
Astrophysics and Space Science, 2013
[12] Some Exact Relativistic Models of Electrically Charged Self-bound Stars
International Journal of Theoretical Physics, 2013
[13] Fate Of Gravitational Collapse In Electromagnetic Theory
2013
[14] SOME EXACT STATIC CHARGED PERFECT FLUID SPHERES AND RELATIVISTIC COMPACT ELECTRICALLY CHARGED STELLAR MODELS IN GENERAL RELATIVITY
2013
[15] Relativistic modelling of a superdense star containing a charged perfect fluid
Gravitation and Cosmology, 2012
[16] A family of charge analogue of Durgapal solution
Astrophysics and Space Science, 2012
[17] On partial polynomial interpolation
2011